# SDR REXA2017080600858

- Difficulty date: August 6, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 26,646 hours, 24,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363782
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SECTION JUST AFT OF EXIT ROW NOT ILLUMINATING.  REMOVED AND REPLACED THE EMERGENCY LIGHT SECTION IAW AMM 33-51-01.
